# SDR ASOA201702141234

- Difficulty date: February 14, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67036260953
- Condition: Corroded
- Location: Bs 785-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND THE RT SIDE WALL SEAT TRACK CORRODED. REMOVED, FABRICATED, AND INSTALLED A NEW SIDE WALL SEAT TRACK.
